# SDR SCNA99512

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT LBL 24 BS 480 TO 495 WAS FOUND TO HAVE CORROSION ALONG THE UPPER SURFACE.  REMOVED DAMAGED SEAT TRACK AND FABRICATED NEW SECTION OF THE SEAT TRACK IAW SRM 53105 PAGE 20 FIG 7 SHEET 3.  TREATED AND PRIMED IAW SRM 51204.
